Publications

Loredana CASO Publications


2004
Articolo in rivista
On the maximum principle for elliptic operators
MATHEMATICAL INEQUALITIES & APPLICATIONS. Vol. 7. Pag.405-418
ISSN:1331-4343.
Caso, Loredana; Cavaliere, Paola; Transirico, Maria
Versione online
Codice identificativo ISI: WOS:000223376500008
Codice identificativo SCOPUS: 2-s2.0-3843133915
Show it in Product Database (IRIS)
2004
Articolo in rivista
Uniqueness results for elliptic equations with VMO-coefficients
INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. Vol. 13. Pag.499-512
ISSN:1311-8080.
L. Caso; P. Cavaliere; M. Transirico
Versione online
Show it in Product Database (IRIS)